Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 63, NWS Louisville, KY

July 12, 20157 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 12, 2015, 7:54 AM EDT for 7 counties in Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 7:54 AM EDT (11:54 UTC)
Expired
Jul 12, 2015, 11:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KY, Bullitt County, KY, Mercer County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:10 AM EDTFLASH FLOODTaylorsville, KYHIGH WATER ON ROADWAY AND ALSO AFFECTING SOME HOMES.
Jul 12, 9:10 AM EDTFLASH FLOODShelbyville, KYNUMEROUS STREET FLOODING IN THE CITY AND THROUGHOUT THE COUNTY.
Jul 12, 9:14 AM EDTFLASH FLOODMount Washington, KYNUMEROUS SIDE ROADS FLOODED IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS53 KLMK 121154
FFWLMK
KYC005-029-167-179-211-215-229-121500-
/O.NEW.KLMK.FF.W.0063.150712T1154Z-150712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
754 AM EDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHWESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHEASTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1100 AM EDT

* AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...SHELBYVILLE...TAYLORSVILLE...

  IN ADDITION...VEECH...OLIVE BRANCH AND MULBERRY ARE INCLUDED IN
  THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  CHAPLIN RIVER OVERFLOWS ONTO CHAPLIN ROAD.
  CARTWRIGHT CREEK OVERFLOWS ONTO GRUNDY HOME ROAD AT INTERSECTION
  WITH VALLEY HILL ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3784 8481 3770 8533 3807 8562 3808 8555
      3811 8544 3814 8542 3832 8517

$$

ZT
2 follow-up statements
613 
WGUS73 KLMK 121317
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 AM EDT SUN JUL 12 2015

KYC005-029-167-179-211-215-229-121500-
/O.CON.KLMK.FF.W.0063.000000T0000Z-150712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER KY-NELSON KY-SHELBY KY-SPENCER KY-WASHINGTON KY-ANDERSON KY-
BULLITT KY-
917 AM EDT SUN JUL 12 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT FOR
NORTHEASTERN BULLITT...ANDERSON...NORTHERN WASHINGTON...SPENCER...
SHELBY...NORTHEASTERN NELSON AND NORTHWESTERN MERCER COUNTIES...

AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING TORRENTIAL RAIN OVER PARTS OF THE 
WARNED AREA. STREET AND HOME FLOODING HAS ALREADY BEEN REPORTED IN 
TAYLORSVILLE WHERE THE RAIN HAS NOW ENDED BUT RUNOFF CONTINUES.   

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...
  TAYLORSVILLE...

  IN ADDITION...BIRDIE...WHITFIELD AND YODER ARE INCLUDED IN THIS
  FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  CHAPLIN RIVER OVERFLOWS ONTO CHAPLIN ROAD.
  CARTWRIGHT CREEK OVERFLOWS ONTO GRUNDY HOME ROAD AT INTERSECTION
  WITH VALLEY HILL ROAD.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO 1.5 INCHES ARE POSSIBLE IN 
PARTS OF THE WARNED AREA...ESPECIALLY NELSON AND WASHINGTON 
COUNTIES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3784 8481 3770 8533 3807 8562 3808 8555
      3811 8544 3814 8542 3832 8517

$$

JBS
244 
WGUS73 KLMK 121459
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 AM EDT SUN JUL 12 2015

KYC005-029-167-179-211-215-229-121509-
/O.EXP.KLMK.FF.W.0063.000000T0000Z-150712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER KY-NELSON KY-SHELBY KY-SPENCER KY-WASHINGTON KY-ANDERSON KY-
BULLITT KY-
1059 AM EDT SUN JUL 12 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM EDT FOR
NORTHEASTERN BULLITT...ANDERSON...NORTHERN WASHINGTON...SPENCER...
SHELBY...NORTHEASTERN NELSON AND NORTHWESTERN MERCER COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3784 8481 3770 8533 3807 8562 3808 8555
      3811 8544 3814 8542 3832 8517

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:53 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 12, 6:53 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 AM EDT Sun Jul 12 2015

...Updated Aviation Discussion...

.SHORT TERM (Now through Monday Night)...
Issued at 323 AM EDT Sun Jul 12 2015

...Multiple Rounds of Storms. Flooding and Severe Threat Likely...

The upper pattern will be characterized by a strong upper ridge over
the western CONUS and continually reinforced troughing over the NE
CONUS through the short term. This setup will leave the Ohio River
Valley situated in the NW flow aloft between the two upper features,
with several disturbances diving through the stronger flow. Given
strong to extreme instability developing on the periphery of the
upper ridge and the forcing/triggering from individual perturbations
in the NW flow, several rounds of strong and severe storms are
expected. The strongest storms are expected later Monday evening,
where a widespread heavy rainfall and damaging wind event is
possible. In fact, all severe weather modes are on the table through
the short term.

Today and Tonight...

The first round of scattered to numerous showers and storms are
expected this morning as redevelopment occurs. An MCV evident on
mosaic radar over central IN and an associated surface low over
eastern IL will slide SE along a stalled frontal boundary bisecting
our CWA through the morning, helping to provide focus (subtle LLJ
response) for shower/storm development. Some of these storms may be
strong with gusty winds and heavy rainfall being the main threats.
Best coverage looks to be along and north of I-64 through the
morning into midday, before the complex moves south and east out of
our region. Expect a relative lull through the late morning and
early afternoon hours as the atmosphere destabilizes. Scattered to
numerous thunderstorms are then expected to re-develop along
residual outflow boundaries/differential heating and the main
synoptic front still situated mainly across our NE CWA. Strong
instability underneath 30-35 knots of 0-6 km shear will be
supportive of some organization with multicell cluster and mini
bowing segments. Orientation of storm development/movement may also
lead to some training of heavy rain producing storms. So, main
threats will be localized hydro concerns and damaging winds.

One Note...Storms this afternoon are conditional upon clearing out
and being able to re-destabilize.

Expect coverage of storms to diminish through the late evening hours
into the overnight as triggering is lost and brief upper ridging
looks to develop over the area. Deterministic models keep an active
overnight, but am leaning toward the "quieter" hi res consensus at
this time given the lack of a defined trigger.

Look for highs west of I-65 in the upper 80s and low 90s, with highs
in the east confined to the mid 80s under better storm coverage.
Heat indices will approach 100 in the west as hot temps combine with
dew points above 70 F.

Monday - Monday Night...

...Significant Weather Event Possible...

Data continues to suggest that a significant severe weather event
will be possible across the entire CWA Monday evening into Monday
night. As was stated in the previous discussion, NW flow MCS
activity can be tricky as models tend to struggle with timing of
individual disturbances and their interaction with strong/extreme
instability. Nevertheless, something has to give between this
instability on the periphery of the upper ridge and what appears to
be a strong disturbance diving through the flow. Unfortunately, our
region has s good shot of being in the thick of things. The latest
Day 2 SPC outlook reflects this threat with a Moderate Risk.

Setup will continue to be characterized by NW flow aloft with a
likely stalled frontal boundary bisecting our CWA from NW to SE.
Strong/extreme instability will develop due to steepening mid level
lapse rates over top of surface heating and dewpoints over 70 F.
These ingredients combined with 40-50 knots of 0-6 km bulk shear
will support an organized MCS developing upstream and moving into
our area through the evening/overnight. Veering wind profiles would
also support some supercells most likely across our NE and in
vicinity of any localized differential heating boundaries.

Like the 12/00Z NAM solution of complex developing upstream and then
bowing out across our CWA as organized convection develops a cold
pool and then follows the instability gradient southward. This
solution seems to fit the given pattern/setup.

Bottom line is that all severe modes, including Flash Flooding, will
be on the table Monday evening into Monday night. Will be issuing a
"heads-up" Special Weather Statement in anticipation of the
potential hazards Monday evening. An eventual Flash Flood Watch will
probably be needed, but chose to hold off given the uncertainty of
MCS activity and the relative lull between today's
scattered/progressive activity and tomorrow's potential event.

.LONG TERM (Tuesday through Sunday)...
Issued at 300 AM EDT Sun Jul 12 2015

Main highlights in the long term are 1) severe storm chances Tuesday
2) precipitation chances mid/late week and 3) heat/humidity.

The synoptic pattern Tuesday is expected to feature the upper ridge
centered over Texas with a potent shortwave trough rotating through
the lower Great Lakes. At the surface, outflow boundaries and/or
washed out fronts are likely to be in place from Monday night's
severe storms /see above/ across the area. Given the fast mid/upper
level flow and approaching shortwave trough, there is good consensus
that we'll rapidly clear out and destabilize during the late morning
hours. The environment when the shortwave trough arrives during the
afternoon should be characterized by 2000-3000 J/kg of SBCAPE and
deep layer shear of 40 kts. Another round of strong to severe storms
are expected with damaging winds the main threat. Flash flooding may
become a concern as well if we see repeated rounds over the same
here. Regardless the the air mass will be supportive of efficient
rain producing thunderstorms. Placement remains the biggest
question, but 12.00z guidance hints that storms may initiate across
central to south-central Kentucky first, then move east/southeast.
If this scenario pans out, southern Indiana may not see as much of a
threat. Again, what happens Tuesday will be dictated on what
ultimately happens Monday night, so have kept higher POPs for most
of the area.

While we'll remain in northwesterly to zonal flow aloft Wednesday
through Friday, at this time there's not a strong signal for any
significant shortwave to move through, so precipitation chances will
be mainly in the 20-30 percent range. In fact, some areas could see
a few dry days. Though, that will allow the heat/humidity to build
and highs are expected to gradually increase during the week into
the low/mid 90s. This is especially true for the south/southwest
areas where mid-90s are looking more likely. Add in 70-73F dewpoints
and peak heat indices in the afternoon will approach 100 to
103F.

Next weekend, forecast models show the upper ridge over the
southern Plains with periodic shortwaves coming out of the northern
Plains into the Great Lakes region. Still some uncertainty in how
strong the ridge is and whether the lower Ohio Valley will remain on
the periphery. For now, a model consensus of chance POPs with highs
at or slightly above normal look good. If the ridge wins out, plan
on heat/humidity to be the main story but if it breaks down some,
then more rounds of storms would be the threat across the area.

&&

.AVIATION (12Z TAF Update)...
Updated 653 AM EDT Sun Jul 12 2015

A convective complex is sliding along and north of the I-64
corridor, impacting SDF/LEX. Expect that coverage of
showers/t-storms will be scattered at SDF at new TAF issuance, but
coverage should be high enough to include a TEMPO for brief IFR
visibility drop. LEX will likely see heavy t-storms at the start of
issuance time so will be more pessimistic through the whole morning.
BWG should only see iso-sct coverage.

Expect a lull through the late morning and early afternoon, and then
there is question as to whether we will destabiliize for more
afternoon/evening t-storms. If this occurs, it will be most likely
at LEX, where storms will be possible for much of the overnight. Too
much uncertainty at SDF to go with more than VCTS. BWG stands the
best shot at staying dry. Expect winds to mainly prevail out of the
WSW and W today around 10 mph.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........BJS
Long Term.........ZT
Aviation..........BJS
Hazardous weather outlook, Jul 12, 3:47 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT SUN JUL 12 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
347 AM EDT SUN JUL 12 2015 /247 AM CDT SUN JUL 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THIS MORNING. A
FEW OF THE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY WINDS AND
TORRENTIAL RAINFALL BEING THE MAIN THREATS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON
AND EVENING. THE STRONGEST STORMS WILL COME WITH A THREAT OF
LOCALLY INTENSE RAINFALL...EXCESSIVE CLOUD TO GROUND
LIGHTNING...AND ISOLATED INSTANCES OF DAMAGING WINDS.

HEAT INDICES MAY RISE TO NEAR 100 DEGREES THIS AFTERNOON ACROSS
WEST CENTRAL KY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE DURING
THE MONDAY THROUGH TUESDAY EVENING TIME FRAME WITH DAMAGING
WINDS...LARGE HAIL AND TORRENTIAL RAINFALL BEING THE PRIMARY
WEATHER HAZARDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. GIVEN
ALREADY WET GROUNDS FROM RECENT HEAVY RAINFALL...FLASH FLOODING
WILL BE A CONCERN WITH EACH ROUND OF STORMS.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE WEDNESDAY THROUGH
SATURDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED FOR THE LATTER
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED SUNDAY THROUGH TUESDAY
EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/ZBT

In the hours before

Local storm report, Jul 12, 7:28 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     HEAVY RAIN       2 NW FLOYDS KNOBS       38.34N 85.89W
07/12/2015  M1.06 INCH       FLOYD              IN   COCORAHS

            IN THE PAST ONE HOUR.

&&

SZAPPANOS
Local storm report, Jul 12, 7:33 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      LOUISVILLE              38.22N 85.74W
07/12/2015                   JEFFERSON          KY   LAW ENFORCEMENT

            HIGH WATER AT ZORN AND MELLWOOD AVE.

&&

SZAPPANOS
Local storm report, Jul 12, 7:47 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      NEW ALBANY              38.30N 85.83W
07/12/2015                   FLOYD              IN   BROADCAST MEDIA

            STREET FLOODING ON SOME SIDE STREETS IN THE
            CITY.

&&

SZAPPANOS
Local storm report, Jul 12, 7:48 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      CLARKSVILLE             38.32N 85.77W
07/12/2015                   CLARK              IN   BROADCAST MEDIA

            STREET FLOODING ON SOME SIDE STREETS.

&&

SZAPPANOS
Local storm report, Jul 12, 7:51 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      NEW ALBANY              38.30N 85.83W
07/12/2015                   FLOYD              IN   PUBLIC

            HIGH WATER ON CASTLEWOOD DRIVE.

&&

SZAPPANOS
Local storm report, Jul 12, 7:52 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 AM EDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     FLASH FLOOD      AUSTIN                  38.74N 85.81W
07/12/2015                   SCOTT              IN   PUBLIC

            HIGH WATER IN PARTS OF THE CITY.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:51 AM EDTSpecial Weather StatementLMKTrimble59 min
Jul 12, 5:50 AM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble60 min
Jul 12, 5:55 AM EDTFlash Flood WarningLMKTrimble3 hr
Jul 12, 6:12 AM EDTSpecial Weather StatementLMKJefferson, Oldham43 min
Jul 12, 6:46 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham119 min
Jul 12, 6:52 AM EDTSpecial Weather StatementLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 9 more88 min
Jul 12, 7:12 AM EDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 12, 8:09 AM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Marion, Mercer31 min
Jul 12, 8:20 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Mercer and 1 more3 hr
Jul 12, 12:01 PM EDTSpecial Weather StatementLMKCumberland29 min
Jul 12, 1:53 PM EDTSpecial Weather StatementLMKGreen, Hart32 min
Jul 12, 2:13 PM EDTSpecial Weather StatementLMKLarue32 min
Jul 12, 2:28 PM EDTSpecial Weather StatementLMKGreen32 min
Jul 12, 2:58 PM EDTSpecial Weather StatementLMKTaylor32 min
Jul 12, 3:00 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Marion, Taylor30 min
Jul 12, 3:13 PM EDTSpecial Weather StatementLMKAdair32 min
Jul 12, 3:39 PM EDTSpecial Weather StatementLMKAdair31 min
Jul 12, 3:45 PM EDTSpecial Weather StatementLMKMonroe30 min
Jul 12, 4:01 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell29 min
Jul 12, 4:23 PM EDTSpecial Weather StatementLMKGarrard, Lincoln32 min
Jul 12, 4:28 PM EDTSpecial Weather StatementLMKCumberland22 min
Jul 12, 4:45 PM EDTAreal Flood AdvisoryLMKBoyle, Garrard, Lincoln3 hr
Jul 12, 4:53 PM EDTSpecial Weather StatementLMKNicholas27 min
Jul 12, 5:09 PM EDTSpecial Weather StatementLMKMadison31 min
Jul 12, 5:48 PM EDTSpecial Weather StatementLMKFayette, Franklin, Woodford32 min
Jul 12, 6:01 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Franklin, Madison, Scott, Woodford3 hr
Jul 12, 6:17 PM EDTSpecial Weather StatementLMKFayette28 min
Jul 12, 6:39 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford31 min
Jul 12, 7:03 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine32 min
Jul 12, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min
Jul 12, 7:50 PM EDTTornado WarningLMKBoyle, Garrard, Lincoln30 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.